# SDR 07FDEA01726

- Difficulty date: May 9, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 32,621 hours, 18,660 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65C337511
- Condition: Corroded
- Location: Bs 950a S29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BILGE KEEL BEAM OB FLANGE IS CORRODED BS 950A 2, STR 29L, WL139.  ACCOMPLISHED REPAIR OF KEEL BEAM CHORD OB FLG BD 950A 2, STR 29, REF FED EX EO NR 7-5310-7-2356 CARD 6 PG 2 FIG 3 NOTE 1.
